Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Integration theorems for gages and duality for unimodular groups


Author: W. Forrest Stinespring
Journal: Trans. Amer. Math. Soc. 90 (1959), 15-56
MSC: Primary 46.00
DOI: https://doi.org/10.1090/S0002-9947-1959-0102761-9
MathSciNet review: 0102761
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Banach, Théoríe des opérations linéaires, Warsaw, 1932.
  • [2] H. Cartan and R. Godement, Théorie de la dualité et analyse harmonique dans les groupes abéliens localement compacts, Ann. Sci. École Norm. Sup. vol. 64 (1947) pp. 79-99. MR 0023241 (9:326d)
  • [3] J. Dixmier, Formes linéaires sur un anneau d'opérateurs, Bull. Soc. Math. France vol. 81 (1953) pp. 9-39. MR 0059485 (15:539a)
  • [4] P. R. Halmos, Measure theory, New York, D. van Nostrand, 1950. MR 0033869 (11:504d)
  • [5] P. Jordan and J. von Neumann, On inner products in linear, metric spaces, Ann. of Math. vol. 36 (1935) pp. 719-723. MR 1503247
  • [6] I. Kaplansky, A theorem on rings of operators, Pacific J. Math. vol. 1 (1951) pp. 227-232. MR 0050181 (14:291a)
  • [7] L. H. Loomis, An introduction to abstract harmonic analysis, New York, D. van Nostrand, 1953. MR 0054173 (14:883c)
  • [8] F. J. Murray and J. von Neumann, On rings of operators. IV, Ann. of Math. vol. 44 (1943) pp. 716-808. MR 0009096 (5:101a)
  • [9] I. E. Segal, An extension of Plancherel's formula to separable unimodular groups, Ann. of Math. vol. 52 (1950) pp. 272-292. MR 0036765 (12:157f)
  • [10] -, A noncommutative extension of abstract integration, Ann. of Math. vol. 57 (1953) pp. 401-457. MR 0054864 (14:991f)
  • [11] -, Abstract probability spaces and a theorem of Kolmogoroff, Amer. J. Math. vol. 76 (1954) pp. 721-732. MR 0063602 (16:149d)
  • [12] S. Tannaka, Dualität der nicht-kommutativen Gruppen, Tôhoku Math. J. vol. 53 (1938) pp. 1-12.
  • [13] J. von Neumann, Zur Algebra der Funktionaloperationen und Theorie der normalen Operatoren, Math. Ann. vol. 102 (1930) pp. 370-427. MR 1512583
  • [14] A. C. Zaanen, Linear analysis, New York, Interscience, 1953.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.00

Retrieve articles in all journals with MSC: 46.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1959-0102761-9
Article copyright: © Copyright 1959 American Mathematical Society

American Mathematical Society